# SDR IXXA05SMN271S

- Difficulty date: December 15, 2005
- Submitted: January 14, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, COCKPIT LT LATERAL WINDSHIELD CRACKED.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 NR 05580.  REMOVED FASTENERS IAW DC-8 SRM 51-1-21.  REMOVED CORROSION IAW DC-8 RM 51-1-8 PAGES 17-18.  FOUND OUT OF LIMITS IAW DC-8 SRN 57-2-0 PAGE 16.  REMOVED CORRODED AREA IAW SEMAN DWG ED-4119.  PERFORMED NDT INSPECTION IAW DC-8 NDT IAW DC-8 NDT SPM PART 06-10-01-001. FAB`D SOLID SEGMENT REPAIR PLATING & INTERNAL SPLICE & (02 EA) REPAIR DOUBLER IAW SEMAN DWG NR ED 4119.  CLEANED, TREATED AND PRIMED AREA & REPAIR PARTS INTERNAL PART IAW DC-8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-11.  INSTALLED REPAIR PARTS IAW SEMAN DWG ED 4119, DC-8 SRM 51-1-2.
